# SDR 9711699987

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND SEVERAL CRACKS IN NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE BULKHEAD FS 110.  REPAIRED PER EA 99-112947.
